Zeus... nice name! :) I found your info when I was doing research on the same thing you seem to have... These red dots on my palms...especially when I wash my hands.... burn! :( I also seem to be getting LITTLE blisters.... A few weeks ago I noticed red spots all over my body... then... after taking antibiotics, I got many more red spots on my arms. After stopping the meds.... I started this palm thing... :( Last night my right palm got swollen, red, and burned like hell... I had to put an ice pack on my palm.... Let me know what you come up with.... I noiced that antihystamine (like benadryl) help...but I dont want to take this stuff every day... :( Hope YOU are feeling better... I can be contacted at ***@**** :) Take care
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.